Show simple item record

dc.contributor.authorJafari, Ali Akbar
dc.contributor.authorZakerzadeh, Hojatollah
dc.identifier.citationJafari, Ali Akbar; Zakerzadeh, Hojatollah. Inference on the parameters of the Weibull distribution using records. "SORT", Juny 2015, vol. 39, núm. 1, p. 3-18.
dc.description.abstractThe Weibull distribution is a very applicable model for lifetime data. In this paper, we have investigated inference on the parameters of Weibull distribution based on record values. We first propose a simple and exact test and a confidence interval for the shape parameter. Then, in addition to a generalized confidence interval, a generalized test variable is derived for the scale parameter when the shape parameter is unknown. The paper presents a simple and exact joint confidence region as well. In all cases, simulation studies show that the proposed approaches are more satisfactory and reliable than previous methods. All proposed approaches are illustrated using a real example.
dc.format.extent16 p.
dc.publisherInstitut d'Estadística de Catalunya
dc.relation.ispartofSORT. 2015, Vol. 39, Núm. 1
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Estadística matemàtica
dc.subject.otherCoverage probability
dc.subject.othergeneralized confidence interval
dc.subject.othergeneralized p-value
dc.subject.otherWeibull distribution
dc.titleInference on the parameters of the Weibull distribution using records
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::62 Statistics::62F Parametric inference
dc.subject.amsClassificació AMS::62 Statistics::62E Distribution theory
dc.rights.accessOpen Access

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain